Reply To: Copy of Has Using Other Drugs to Treat Made Symptoms Worse?

Lasting side effects from pharmaceuticals Forums Lastingsides Forum Lounge Area Have Treatments Made Symptoms Worse? Reply To: Copy of Has Using Other Drugs to Treat Made Symptoms Worse?

#2152
dubya_b
Keymaster

Hi Bigmum. Welcome to the forum!

Moved your post from the RxISK database discussion to here since you brought up a good point.

My GP prescribed Sertraline after I sought help to treat ED from Accutane, which makes no sense. This made it almost impossible to orgasm and worsened numbness! In addition, I went through some of the worst depression in my life while on it. Thankfully, these effects mostly wore-off around a month after taking the last dose.

It’s pretty common for people who got hit with side effects from Propecia or Accutane to have antidepressants pushed on them that make the situation worse.

I have also heard several unfortunate anecdotes from people who used Propecia or Saw Palmetto to treat hair loss that resulted from Accutane.